Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sci China Ser AMath

Search In Journal Title:

Abbravation: Science in China Series A: Mathematics

Search In Journal Abbravation:

Publisher

SP Science in China Press

Search In Publisher:

DOI

10.1007/978-3-319-29219-9_10

Search In DOI:

ISSN

1862-2763

Search In ISSN:
Search In Title Of Papers:

Survey on normal distributions central limit theo

Authors: ShiGe Peng
Publish Date: 2009/07/05
Volume: 52, Issue: 7, Pages: 1391-1411
PDF Link

Abstract

This is a survey on normal distributions and the related central limit theorem under sublinear expectation We also present Brownian motion under sublinear expectations and the related stochastic calculus of Itô’s type The results provide new and robust tools for the problem of probability model uncertainty arising in financial risk statistics and other industrial problems


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: